Advanced search
Start date

The interplay between Lie groupoids and Riemannian Geometry

Grant number: 19/14777-3
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): April 01, 2020
Effective date (End): April 17, 2023
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Ivan Struchiner
Grantee:Mateus Moreira de Melo
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:16/23746-6 - Algebraic, topological and analytical techniques in differential geometry and geometric analysis, AP.TEM


This project lies at the interface of differential geometry and Lie theory, particularly in the connections of the Riemannian and Poisson geometry with Lie groupoids. More precisely, the project is focused on using Lie groupoids as models for singular spaces and developing Riemannian geometry in this context by studying compatible metrics on Lie groupoids, namely Riemannian groupoids. These singular spaces are called Riemannian stacks. We intend to use the stacks tools to prove the existence of closed geodesics for compact Riemannian stacks. We plan to investigate how "far'' a Riemannian groupoid is to be a proper Lie groupoid. This might lead to understanding new obstructions for a Lie groupoid be a Riemannian groupoid. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALEXANDRINO, MARCOS M.; INAGAKI, MARCELO K.; DE MELO, MATEUS; STRUCHINER, IVAN. ie groupoids and semi-local models of singular Riemannian foliation. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 61, n. 3, p. 593-619, . (15/22059-2, 19/14777-3, 16/23746-6)
DEL HOYO, MATIAS; DE MELO, MATEUS. On invariant linearization of Lie groupoids. LETTERS IN MATHEMATICAL PHYSICS, v. 111, n. 4, . (19/14777-3)

Please report errors in scientific publications list by writing to: